Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What remedy should I adopt to get rid of intense abdominal pain after intercourse ?

22 year, female, married, pain in left side of my lower abdomen during intercourse I am 22 year old female and got married month ago. from last few days, during intercourse with my husband i get lots of pain in left side of my lower abdomen. the pain stops after few hours but pains a lot when happens. pls advice wht i can do to stop this pain. i have not experienced this type of pain before. but its happening from last 2-3 days.
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

I cant think of a reason why u would have pain on the lower left side during intercourse. Are u sure u r not in a position causing muscle to stretch too much? Try a different position next time. If it still hurts then meet your gynaec but i am pretty sure it is not a pelvic related problem
Have a healthy living
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor